# SDR ASAA2019051329320

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,879 hours, 13,932 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD284207L
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 38,529 hours, 11,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ESN 894137 TC 78472010 FOUND SIX FAN BLADES FAILED INSPECTION FOR CUNI MISSING. POSITIONS 2, 3, 8, 14, 15 AND 20. GROUNDED - YES. REPLACED 6 EA. BLADES. REF T/C #78472010.
